# SDR SWAA2021112937823

- Difficulty date: October 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 242VF ON SLEEVE AT PASSENGER CABIN (6 EA) ; 2021-487858 / [01] REPLACED FLOOR PANEL 242VF AT AFT PASSENGER CABIN IAW MT TTG8Q007131Q.; [02] REPLACED FLOOR PANEL 242VF AT AFT PASSENGER CABIN AND DOCUMENTED ON MT TTG8Q007131Q.; [03] VERIFIED TASK COMPLETE
